On problems of dynamic optimal nodal control for gas networks

Gugat M, Sokolowski J (2022)

Publication Language: English

Publication Type: Journal article, Original article

Publication year: 2022


Book Volume: 5

Pages Range: 1699-1715

Journal Issue: 7

URI: http://yokohamapublishers.jp/online2/oppafa/vol7/p1699.html


We consider a dynamic optimal control problem for gas pipeline systems.

The flow is governed by a quasilinear hyperbolic model.

Since in the operation of the gas networks regular solutions without shocks are desirable, we imposeappropriate state and control constraint in order to guarantee that a classical solution is generated.

Due to a $W^{2,\infty}$-regularization term in the objective function, we can show the existence of an optimal control.

Moreover,  we give conditions that guarantee that the control becomes constant a the end of the control time interval if the weight of the regularization term is sufficiently large.

Authors with CRIS profile

Involved external institutions

How to cite


Gugat, M., & Sokolowski, J. (2022). On problems of dynamic optimal nodal control for gas networks. Pure and Applied Functional Analysis, 5(7), 1699-1715.


Gugat, Martin, and Jan Sokolowski. "On problems of dynamic optimal nodal control for gas networks." Pure and Applied Functional Analysis 5.7 (2022): 1699-1715.

BibTeX: Download